MathSciNet Relay Station
MathSciNet bibliographic data
MR735415 11F06 (11R80)
Wallace, D. I. Conjugacy classes of hyperbolic matrices in ${\rm Sl}(n,\,{\bf Z})$ and ideal classes in an order. Trans. Amer. Math. Soc. 283 (1984), no. 1, 177–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement